Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Crestor cause under eye bags?

In the past I took Niacin and developed bags under my eyes. My DR said to stop taking the Niacin and the bags went away. That was several years ago. My new DR just put me on Crestor and now I have a bag under my right eye. Could the Crestor be causing that?
Tue, 30 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Usually not. Under eye bags are not usual side effect of it.
Rosuvastatin is used together with a proper diet to lower bad cholesterol (LDL) and muscle problem called rhabdomyolysis( which can cause kidney problems) is the most reported side effect.

Hope I have answered your queries. Let me know if I can assist you further.

Take care

Regards,
Dr. AJEET SINGH
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Inositol


Does Crestor cause under eye bags?

Hello, Usually not. Under eye bags are not usual side effect of it. Rosuvastatin is used together with a proper diet to lower bad cholesterol (LDL) and muscle problem called rhabdomyolysis( which can cause kidney problems) is the most reported side effect. Hope I have answered your queries. Let me know if I can assist you further. Take care Regards, Dr. AJEET SINGH